# SDR CA980928020

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Part time: 7,640 hours
- Component: Collins, FD108Y
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) OVER A SHORT PERIOD OF TIME, CREW REPORTED A PECULIAR ODOR DURING TAKEOFF IN PERFORMING MAINTENANCE BEHIND PILOTS INSTRUMENT PANEL, SOOT TRAILS AND ELECTRICAL ARC MARKS WERE FOUND ON LOWER INBOARD EDGE OF WINDSHIELD WIPER MOTOR MOUNTING PLATE.  IT APPEARED TO BE FROM A SMALL WIRE BUNDLE LEADING TO FLIGHT DIRECTOR ANNUNCIATOR ASSY WHICH HAD BEEN ROUTED BETWEEN WIPER MOTOR MOUNTING BRACKET AND LARGE WIRE BUNDLE.  THIS BRACKET CAUSED THE CHAFING.  WIRING WAS REPAIRED AND WIRE HARNESS REROUTED.  NO FURTHER ODOR REPORTS SINCE THE REPAIR.
